Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have PCOD. On Osure to get pregnant. Are my chances brighter?

Hi , I am 30 yr married from last 5 yrs and trying to concieve from last 4 yrs. I ve PCOD and i tried Induction of Ovulation , IUI in last 4 yrs. Now i have cahnged a doctor and she gave me Oosure in June and in July i got Chemical Preganancy and in September I got follicle ruptured as it does in normal human being and my PCOD also got reduced from 10 cc to 8 cc ovary size. I just wants to Know is it right to say that the chances of concieving are more brighter now for me ? Pls suggest.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
hi shikha... yaa u r right...ur chances r high now...take other drugs also like metformin.&mucomelt...continue ur weight reduction...& do ur follow ups wid doctor regularly...also get ur hormonal profile done...with proper medical guidance & ur adherance to treatment u can concieve...all the best..
Answered: Sat, 6 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor